# SDR ASAA0410298

- Difficulty date: June 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 656217319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SHEAR TIE CORRODED BETWEEN STRINGER 27R AND 28R BS 520 PREVIOUS FRAME SHEAR TIE REPAIR.  REMOVED AND REPLACED SHEAR TIE.  (M)
